# SDR SIMA200728101

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- Aircraft time: 24,525 hours, 25,140 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS428KN320
- Part serial: NSN
- Condition: Unknown
- Location: Dampener
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WITH OR WITHOUT A/P, A/C EXPERIENCES LEFT TO RIGHT LATERAL VIBRATIONS AT HIGHER SPEEDS (NOT TURBULENCE) OVER-200 KTS.  NO RELATIONSHIP TO POWER LEVER SETTINGS.  COMPLIED WITH INFLIGHT VIBRATION INSPECTION IAW AE WC NR 05-02133 PART 1.  DURING INSPECTION FOUND RUDDER DAMPENER LT SIDE BOLT BROKEN AND DAMPENER OUT OF ADJUSTMENT (LEVER).  REMOVED AND REPLACED DAMPENER LEFT BOLT AND ADJUSTED DAMPENER IN REFERENCE TO SAAB MM 27-22-35.  AIRCRAFT RETURNED TO SERVICE.
